# SDR F3LA2024050800065

- Difficulty date: May 3, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N343FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08580
- Aircraft time: 17,210 hours, 7,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 259483
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING THE PRE-HANGAR CHECKS THE EPSU SYSTEM TEST GIVES THE MAINTENANCE MESSAGE: BAT/EPSU (11WL) EMER. LIGHT NEED TO BE TROUBLESHOOTED AS PER TSM 33-51-00-810-855-A REV. 97.  REPLACED EPSU BATTERY (11WL) AS PER AMM 33-351-38-400-002-A REV. 97. MX ACTION IS ACCEPTABLE.
